# SDR COMA0760490

- Difficulty date: July 19, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 33,477 hours, 31,072 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR REQUIRED ON PREVIOUSLY APPLIED TEMP REPAIR TO FS 621.00 REAR PRESS BULKHEAD FRAME AT WEB BL 0.00 WL 111.09.  APPLIED PERMANENT REPAIR ANGLE ON FS 621.00 BULKHEAD IAW BOMBARDIER REO 601R-53-61-1285.
